Couldn't find what you looking for?

TRY OUR SEARCH!

Hi all. I have been taking Vicodin (as directed) and then Tylenol 3 (as directed) since I found out I was pregnant. I am 14 weeks pregnant, didn't find out until about 8 weeks. Prior, I had been taking these meds for bad Rheumatoid Arthritis. I was taking the dose (1-2) tabs a day, every 6 hours, not more than 4 a day, but EVERYDAY. I took the pills when I otherwise wouldn't because I needed to be able to care for my daughter without pain. However, I must admit, sometimes I did not take them when absolutely needed. I am out of pills with no more refills. I am feeling hot and sweaty with a headache. How badly is this going to affect my baby? I do not want my doc to know this stuff. I wasn't taking huge amounts, but enough. I am so worried....

Loading...

It is normal for you to be worried, you're having a baby.  Congrats by the way.  It is unlikely that the drugs will affect the baby since you stopped so early in the pregnancy.  What you should be more concerned about is your withdrawals and how they will affect both you and the baby. A womans body is put under a lot of stress during pregnancy, especially when combined with the opiate withdrawals.  There are detox drugs that are perfectly safe for your baby in small doses.  You need to talk to your OBGYN immediately and tell them what you are going through. Find out what other drugs are available to treat your  Rheumatoid Arthritis .  Good Luck
Reply

Loading...

You should discontinue this medication.... as far your post you start self-medication. For ra you avoid cold or something stiffing u.Take

hot shower and use hot water bag.
Reply

Loading...


Tell your OB Dr as he really needs to know to properly treat you and your baby. I also suggest you ask for Tramadol for your pain as it is safer and less addictive.
Reply

Loading...